home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
Excedrin

Excedrin PM Headache Caplets - Acetaminophen/Aspirin (NSAID)

Excedrin PM Headache Relief with Sleep Aid Caplets end nighttime headaches fast to help you fall asleep. With a caffeine-free, triple action formula that combines two effective pain relievers with a non habit forming sleep aid, this headache medicine contains aspirin, acetaminophen and diphenhydramine citrate. These active ingredients work together to provide temporary nighttime pain relief of occasional headaches and minor aches and pains accompanied by sleeplessness. Get fast relief from your headache with this pain reliever for headaches and nighttime sleep aid.
Ingredients
Active Ingredients: In Each Caplet: Acetaminophen 250 mg, Aspirin 250 mg (NSAID), Diphenhydramine Citrate 38 mg. Purpose: Pain reliever, Pain reliever, Nonsteroidal anti-inflammatory drug; Nighttime sleep-aid. Inactive Ingredients: Benzoic Acid, Calcium Carbonate, FD&C Blue 1 Aluminum Lake, Hydroxypropyl Cellulose Low Substituted, Hypromellose, Magnesium Stearate, Maltodextrin, Medium-Chain Triglycerides, Polydextrose, Polysorbate 80, Povidone, Pregelatinized Corn Starch, Silicified Microcrystalline Cellulose, Stearic Acid, Talc, Titanium Dioxide, Yellow Iron Oxide, Zinc Stearate.
allergen icon
contains acetaminophen; contains an NSAID, which may cause severe stomach bleeding; contains acetaminophen, ask a doctor or pharmacist; contains aspirin, acetaminophen, or any other pain reliever/fever reducer; sedatives or tranquilizers